Approximation and limiting behavior of random models

Behrouz Touri, Angelia Nedić

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Scopus citations

Abstract

In this paper, we investigate limiting behavior of linear dynamic systems driven by random stochastic matrices. We introduce and study the new concepts of partial ergodicity and ℓ1-approximation of a given chain of stochastic matrices. We show that partial ergodicity of a chain is invariant under ℓ1-approximations. We also introduce an infinite flow graph of a random chain and use the connectivity components of this graph to characterize the ergodicity classes of a chain. Finally, we provide a result showing that, under certain conditions, the ergodicity classes of an independent random chain and its expected counterpart are the same.

Original languageEnglish (US)
Title of host publication2010 49th IEEE Conference on Decision and Control, CDC 2010
Pages2656-2663
Number of pages8
DOIs
StatePublished - Dec 1 2010
Event2010 49th IEEE Conference on Decision and Control, CDC 2010 - Atlanta, GA, United States
Duration: Dec 15 2010Dec 17 2010

Publication series

NameProceedings of the IEEE Conference on Decision and Control
ISSN (Print)0191-2216

Other

Other2010 49th IEEE Conference on Decision and Control, CDC 2010
CountryUnited States
CityAtlanta, GA
Period12/15/1012/17/10

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Cite this

Touri, B., & Nedić, A. (2010). Approximation and limiting behavior of random models. In 2010 49th IEEE Conference on Decision and Control, CDC 2010 (pp. 2656-2663). [5717948] (Proceedings of the IEEE Conference on Decision and Control). https://doi.org/10.1109/CDC.2010.5717948